Managing nonsteroidal antiandrogen therapy-associated gynaecomastia
Isotretinoin and depression: is there a link?
The concomitant use of non-aspirin NSAIDs significantly increases the risk of bleeding complications in coumarin users,
AEDs associated with major fetal malformations
Antineoplastic therapy appears to increase the risk of progressive valvular dysfunction in patients with carcinoid heart disease,
Rofecoxib appears to be associated with a lower rate of lower GI complications than naproxen,
Trazodone/nefazodone: no increase in major fetal malformations
Acetylcysteine : First report of allergic contact dermatitis and conjunctivitis following ophthalmic administration: case report
Betamethasone : Cushing's syndrome in an infant: case report
Baclofen overdose : Bradycardia and hypotension in a child following inadvertent intrathecal overdose: case report
Amphotericin B liposomal : First report of a tumour lysis-like syndrome: case report
Capecitabine : First report of allergy: case report
Cinnarizine : Lichen planus in an elderly patient: case report
Dexketoprofen trometamol : First report of photocontact dermatitis after topical application: case report
Cabergoline/selegiline : First report of alopecia areata: case report
Doxycycline : First report of intracranial hypertension: 2 case reports
Celecoxib : Anaphylaxis in an elderly patient: case report
Diazepam : Hypersensitivity: case report
Etanercept/leflunomide : First report of erythema multiforme and toxic epidermal necrolysis: case report
Epinephrine : Heart disorders: 2 case reports
Heparin : Thrombocytopenia and cerebral thrombosis: case report
Lysine acetylsalicylate : Anaphylactoid reaction following transdermal administration: case report
Lenograstim : First report of synovitis in an elderly patient: case report
Imatinib mesylate : First report of blast crisis in an elderly patient with chronic myeloid leukaemia: case report
Pseudoephedrine : Allergy: 2 case reports
Olanzapine : First report of depression: 2 case reports
Rivastigmine : First report of Parkinson's disease exacerbation in an elderly patient: case report
Prednisolone : Fatal necrotising fasciitis: case report
Tamoxifen : Ovarian cysts: 3 case reports
Ropivacaine : First report of respiratory failure following infraclavicular block in an elderly patient: case report
Zonisamide : First report of restless legs syndrome: case report
Spiramycin : Hepatitis: case report